# SDR SWAA2020030942288

- Difficulty date: February 20, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 61,632 hours, 36,258 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE HAS EXCESS GIRT MATERIAL OFF OF SHELF.MT CARD NEEDED TO FOLD EXCESS GIRT         REPOSITIONED IN SIDE GIRT MATERIAL AT R2 DOOR SLIDE AS PER MT CARD 725-01-06 SLIDE REMOVAL AND INSTALLATION
